RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1987, Volume 293, Number 2, Pages 293–297 (Mi dan8211)  

This article is cited in 1 scientific paper (total in 1 paper)

MATHEMATICS

A proof of the Deligne–Langlands conjecture

V. A. Ginzburg

The Institute of the Earth Physics, AS USSR, Moscow

Full text: PDF file (717 kB)

Bibliographic databases:
UDC: 519.46
Presented: . . 
Received: 14.11.1985

Citation: V. A. Ginzburg, “A proof of the Deligne–Langlands conjecture”, Dokl. Akad. Nauk SSSR, 293:2 (1987), 293–297

Citation in format AMSBIB
\Bibitem{Gin87}
\by V.~A.~Ginzburg
\paper A proof of the Deligne--Langlands conjecture
\jour Dokl. Akad. Nauk SSSR
\yr 1987
\vol 293
\issue 2
\pages 293--297
\mathnet{http://mi.mathnet.ru/dan8211}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=884035}
\zmath{https://zbmath.org/?q=an:0639.22009}


Linking options:
  • http://mi.mathnet.ru/eng/dan8211
  • http://mi.mathnet.ru/eng/dan/v293/i2/p293

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. A. Ginzburg, “Fourier–Langlands transformations on reductive groups”, Funct. Anal. Appl., 22:2 (1988), 143–144  mathnet  crossref  mathscinet  zmath  isi
  • Number of views:
    This page:13
    Full text:7

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019